MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION DLVR; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION DLVR; WIRE, GUIDE, CATHETER
Model Number 1115
Medical Device Problem Codes Entrapment of Device (1212); Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire became stuck in the lesion, and once removed, the tip broke off inside of the balloon.A savion dlvr guidewire was selected for a percutaneous transluminal angioplasty procedure in the patient's right anterior tibial artery.The lesion was a sub total occluded artery, and heavily calcified.The physician was trying to cross the lesion with the savion wire, but the wire became stuck in plaque or a piece of calcium.While trying to pull the wire out, the tip became unraveled.The physician was able to get it loose and capture the wire, but the tip broke off inside of an unspecified balloon.Everything was removed together as a unit.Nothing was left behind in the patient.A different wire was used to cross the lesion and then a coyote was used to complete the procedure.The patient tolerated everything well.No patient complications were reported.The patient condition after the procedure was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned and tip damage was noted as part of an overall visual revision.The device was kinked at the middle section.Additionally, the spring tip was stretched.The overall length was within specification.The outer diameter of the distal tip was not able to be measured because it was stretched.The outer diameter of the middle section and proximal section were within specification.

Brand Name
SAVION DLVR
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8540755
Report Number2134265-2019-04200
Device Sequence Number10840801
Product Code DQX
UDI-Device Identifier08714729978862
UDI-Public08714729978862
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number1115
Device Catalogue Number1115
Device Lot Number0022457824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1